Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
Sanchis, Luis E.
Data types as lattices : retractions, closures and projections. RAIRO, Informatique théorique, 11 no. 4 (1977), p. 329-344
Texte intégral djvu | pdf | Analyses MR 495139 | Zbl 0394.03019

URL stable: http://www.numdam.org/item?id=ITA_1977__11_4_329_0

Bibliographie

1. P. CRAWLEY, The Isomorphism Theorem in Compactly Generated Lattices, Bull. Amer. Math. Soc., 65, 1959, pp. 377-379.
Article |  MR 106860 |  Zbl 0094.01702
2. C. J. EVERETT, Closure Operators and Galois Theory in Lattices, Trans. Amer. Math. Soc., 55, 1944, pp. 514-525.  MR 10556 |  Zbl 0060.06205
3. O. ORE, Galois Connexions, Trans. Amer. Math. Soc., 55, 1944, pp. 493-513.  MR 10555 |  Zbl 0060.06204
4. J. C. REYNOLDS, Towards a Theory of Type Structure in Programming Symposium Proceedings, Lecture Notes in Computer Science 19, April 1974, pp. 408-425, Springer Verlag.  MR 458988 |  Zbl 0309.68016
5. J. C. REYNOLDS, On the Relation between Direct and Continuation Semantics, in Automata, Languages and Programming 2nd Colloquium, University of Saarbrucken, Lecture Notes in Computer Science 14, 1974, pp. 141-156, Springer Verlag.  MR 443409 |  Zbl 0313.68023
6.D. SCOTT, Continuous Lattices, in Toposes, Algebraic Geometry and Logic, Lecture Notes in Mathematics 274, pp. 96-136, Springer Verlag.  MR 404073 |  Zbl 0239.54006
7. D. SCOTT, Data Types as Lattices, S.I.A.M. Journal on Computing, 5, 1976, pp. 522-587.  MR 437330 |  Zbl 0337.02018
Copyright Cellule MathDoc 2014 | Crédit | Plan du site